Advanced Search
Article Contents
Article Contents

Classical solutions for the system $\bf {\text{curl}\, v = g}$, with vanishing Dirichlet boundary conditions

  • * Corresponding author: Luigi C. Berselli

    * Corresponding author: Luigi C. Berselli 

Dedicated to Prof. Vicenţiu D. Rădulescu on the occasion of his 60 th birthday

Abstract Full Text(HTML) Related Papers Cited by
  • We consider the boundary value problem associated to the curl operator, with vanishing Dirichlet boundary conditions. We prove, under mild regularity of the data of the problem, existence of classical solutions.

    Mathematics Subject Classification: Primary: 26B12; Secondary: 35C05, 35F15.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   H. Beirão da Veiga, On the solutions in the large of the two-dimensional flow of a nonviscous incompressible fluid, J. Differential Equations, 54 (1984), 373–389. doi: 10.1016/0022-0396(84)90149-9.
      H. Beirão da Veiga, Concerning the existence of classical solutions to the Stokes system. On the minimal assumptions problem, J. Math. Fluid Mech., 16 (2014), 539–550. doi: 10.1007/s00021-014-0170-9.
      H. Beirão da Veiga, On some regularity results for the stationary Stokes system and the 2-D Euler equations, Port. Math., 72 (2015), 285–307. doi: 10.4171/PM/1969.
      H. Beirão da Veiga, Elliptic boundary value problems in spaces of continuous functions, Discrete Contin. Dyn. Syst. Ser. S, 9 (2016), 43–52. doi: 10.3934/dcdss.2016.9.43.
      L. C. Berselli and L. Bisconti, On the existence of almost-periodic solutions for the 2D dissipative Euler equations, Rev. Mat. Iberoam., 31 (2015), 267–290. doi: 10.4171/RMI/833.
      L. C. Berselli and P. Longo, Classical solutions of the divergence equation with Dini-continuous datum, Tech. Report, arXiv (2017) URL http://arXiv.org/abs/1712.07917.
      M. E. Bogovskiĭ, Solutions of some problems of vector analysis, associated with the operators div and grad, in Theory of Cubature Formulas and the Application of Functional Analysis to Problems of Mathematical Physics, vol. 1980 of Trudy Sem. S. L. Soboleva, No. 1, Akad. Nauk SSSR Sibirsk. Otdel., Inst. Mat., Novosibirsk, (1980), 5–40,149.
      J. Bolik and W. von Wahl, Estimating $\nabla\textbf{u}$ in terms of ${\rm div}\, \textbf{u}$, ${\rm curl}\, \textbf{u}$ either $(ν, \textbf{u})$ or $ν×\textbf{u}$ and the topology, Math. Methods Appl. Sci., 20 (1997), 737–744. doi: 10.1002/(SICI)1099-1476(199706)20:9<737::AID-MMA863>3.3.CO;2-9.
      W. Borchers and H. Sohr, On the equations ${\rm rot}\, \textbf{v} = \textbf{g}$ and ${\rm div}\, \textbf{u} = f$ with zero boundary conditions, Hokkaido Math. J., 19 (1990), 67–87. doi: 10.14492/hokmj/1381517172.
      J. Bourgain and H. Brezis, New estimates for elliptic equations and Hodge type systems, J. Eur. Math. Soc. (JEMS), 9 (2007), 277–315. doi: 10.4171/JEMS/80.
      V. I. Burenkov, Sobolev Spaces on Domains, vol. 137 of Teubner-Texte zur Mathematik [Teubner Texts in Mathematics], B. G. Teubner Verlagsgesellschaft mbH, Stuttgart, 1998. doi: 10.1007/978-3-663-11374-4.
      U. Dini, Fourier Series and Other Analytic Representations of Functions of one Real Variable. (Serie di Fourier ed Altre Rappresentazioni Analitiche Delle Funzioni Di Una Variabile Reale), Nistri, 1880.
      U. Dini, Sur la méthode des approximations successives pour les équations aux derivées partielles du deuxième ordre, Acta Math., 25 (1902), 185–230. doi: 10.1007/BF02419026.
      G. P. Galdi, An Introduction to the Mathematical Theory of the Navier-Stokes Equations. Steady-state Problems, Springer Monographs in Mathematics, Springer-Verlag, New York, 2011. doi: 10.1007/978-0-387-09620-9.
      D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Classics in Mathematics, Springer-Verlag, Berlin, 2001, Reprint of the 1998 edition.
      R. Griesinger, Decompositions of $L^q$ and $H^{1, q}_0$ with respect to the operator ${\rm rot}$, Math. Ann., 288 (1990), 245–262. doi: 10.1007/BF01444533.
      R. Griesinger, The boundary value problem ${\rm rot}\, u = f, \; u$ vanishing at the boundary and the related decompositions of $L^q$ and $H^{1, q}_0$: Existence, Ann. Univ. Ferrara Sez. VII (N. S.), 36 (1990), 15–43 (1991), URL http://dx.doi.org/10.1007/BF02837204.
      H. Helmholtz, Ueber die Theorie der Elektrodynamik. Zweite Abhandlung. Kritisches, J. Reine Angew. Math., 75 (1873), 35–66. doi: 10.1515/crll.1873.75.35.
      H. Koch, Transport and instability for perfect fluids, Math. Ann., 323 (2002), 491–523. doi: 10.1007/s002080200312.
      A. Korn, Über Minimalflächen, Deren Randkurven Wenig Von Ebenen Kurven Abweichen, Preuss Akad Wiss., 1909.
      H. Kozono and T. Yanagisawa, $L^r$-variational inequality for vector fields and the HelmholtzWeyl decomposition in bounded domains, Indiana Univ. Math. J., 58 (2009), 1853–1920. doi: 10.1512/iumj.2009.58.3605.
      S. L. Sobolev, On a theorem of functional analysis, Mat. Sbornik, English Transl. : Amer. Math. Soc. Transl., 34 (1963), 39–68.
      S. L. Sobolev, Introduction to the Theory of Cubature Formulae, Nauka, 1974, (Russian).
      W. von Wahl, On necessary and sufficient conditions for the solvability of the equations ${\rm rot}\, u = γ$ and ${\rm div}\, u = \epsilon$ with u vanishing on the boundary, in The Navier-Stokes equations (Oberwolfach, 1988), vol. 1431 of Lecture Notes in Math., Springer, Berlin, 1990, 152–157. doi: 10.1007/BFb0086065.
      H. Weyl, The method of orthogonal projection in potential theory, Duke Math. J., 7 (1940), 411–444. doi: 10.1215/S0012-7094-40-00725-6.
  • 加载中

Article Metrics

HTML views(271) PDF downloads(301) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint